# SDR TWAA9760003

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Split
- Location: Spoiler Act
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 117 - DURING DESCENT LOST 'B' SYSTEM HYDRAULIC QTY.  REMOVED AND REPLACED SPLIT O-RING AT NR 5 SPOILER ACTUATOR PLUG.  OPS CHECK NORMAL.  (M)
